# SDR DALA2024020801748

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 99,448 hours, 45,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: UNKNOWN
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 DURING SVC CHECK FOUND EMERGENCY LIGHTS @ SEAT ROWS 23 THRU 26 INOP. CORRECTIVE ACTION: FOUND FUSE AT POSITION F2 ON POWER SUPPLY M10567 BLOWN. REPLACED FUSE. REPLACED POWER SUPPLY M10567 AND TESTED EMERGENCY LIGHTS REF. B757 AMM 33-51. (5598609)
